# SDR 06FDEA04386

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT REPAIR LOCATED AT APPROX STA 39-410 BETWEEN STA 21R-  22R FOUND NOT TO BE INSTALLED USING APPROVED DATA, REF SNRM NR N00922 AND SRM 53-30-3 FIG 3 REPAIR HAS INSUFFICIENT FASTENER ROWS PAST INTERNAL STRUCTURE.  REMOVED EXISTING SKIN REPAIR, INSTALLED NEW REPAIR REF AAR EA NR I060475 WHICH   CONFORMS TO CURRENT SRM STANDARDS, REF FED EX EA NR 7-5330-105275.  CLASSIFIED AS A MAJOR REPAIR.
